Metrics

From
Some New Wilker and Generalized Lazarević Type Inequalities for Modified Bessel Functions by Khaled Mehrez Turkish Journal of Analysis and Number Theory. 2016, 4(6), 168-171 doi:10.12691/tjant-4-6-4
Views
7910
Html 7240
Abstract 670
16 November 2016 (publication date) through 18 May 2022 *
12.24 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3760
PDF968
Epub971
XML1271
PPT0
Figures305
Tables245
Export: 2613
RIS789
BibTex886
Endnote938
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com